# SDR CALA2010022600055

- Difficulty date: February 25, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: N57862
- Aircraft time: 21,422 hours, 6,579 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0010 FX - EXTERNAL SKIN STA 500-520 RT WINDOW FRAME FOUND DOUBLE REPAIR.  WINDOW FRAME REPAIRED AS PER SRM 56-20-02 FIG 201, REPAIR AT STA 500-520 RT THIS REPAIR IS CATEGORY A AND FORM 44.0008 ATTACHED ITEM 1 TO 15 ACCOMPLISHED.
